# SDR A6WA201745180

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK CORRODED AT FS 559+80 TO 559+96, LBL9.  REPLACED CARGO SEAT TRACK IAW AMM 53-00-49, REO 601R-53-00-485 REV-B.
